Accutane was worth the side effects!

by Melinda
(United States)

I just got off accutane 6 months ago. I can tell you I got just about EVERY side effect possible. (I even lost my hair - yes bald, but I had a nice complexion!) It was soooo worth it though - I have had the BEST summer of my life this year. Diving, swimming, going out with friend...just the "normal" things people take for granted.

I did do all the research and did try all the creams - but just was tired of spending all the $$$ and taking the time to apply everything. Rarely, but if I'm too tired at night, I don't bother taking off my makeup - UNHEARD of before - right! Who would have known accutane could change a life soo of luck to you all.

Comments for Accutane was worth the side effects!

Average Rating starstarstarstarstar

Click here to add your own comments

Jan 31, 2011
by: Anonymous

Geeeze. You seriously went bald?! OH my! I'm so sorry! That's terrible! How long did it take for your hair to grow back?!

Oct 14, 2010
by: Emily:)

Wow that's awesome! I'm going to begin treatment in about a month or so and reading your story makes me excited! I'm a bit worried about the side effects. I do not want to be bald!!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Accutane Journal or Story.